# SDR YENA2023062700736

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 73,512 hours, 26,424 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: C13042BA08
- Part serial: Q00194007478
- Condition: Failed
- Location: 1ca2
- Part time: 80,179 hours, 29,215 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#371, LGA-FLL. 'TOTAL NAV FAILURE FROM MCDU, ALL NAV FIXES DISAPPEARED FROM ND. A/C WOULD NOT ROLL OUT ON HEADINGS. A/C WOULD NOT GO DIRECT TO ANY FIX. NO NAV DATA EXISTED. ROUTE SHOWED A FLIGHT DISTANCE OF 4773 NM, EVEN WHEN ALL FIXES WERE REMOVED MANUALLY AND THE FLIGHT PLAN REENTERED. A/TH INCREASED A/C UNCONTROLLABLY DURING DESCENT AND HAD TO BE DISENGAGED; REMOVED AND REPLACED FMGC #2 PER AMM 22-83-34.  AFS TEST OF BOTH FMGC'S ALSO CHECKS OK PER AMM 22-96-00.'
